MathSciNet Relay Station
MathSciNet bibliographic data
MR2433583 68Q15 (68Q05 68R10)
Cerioli, M. R.; Faria, L.; Ferreira, T. O.; Martinhon, C. A. J.; Protti, F.; Reed, B. Partition into cliques for cubic graphs: planar case, complexity and approximation. Discrete Appl. Math. 156 (2008), no. 12, 2270–2278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement